# SDR GTIA2021080935919

- Difficulty date: August 7, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 52,750 hours, 24,294 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED FUME EVENT ON DESCENT IN AFT CABIN. TURNED OFF PACK 2 ODOR LESSENED. SMELLS LIKE VOMIT. ( PACKS A319 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - AT OR BELOW FL 370 )-PERFORMED PACK BURN OUT, NO SMELLS NOTED IAW AMM 21-00-00-615-802A. THIS CLEARS DMI, MOC NOTED.
